# SDR CA120829008

- Difficulty date: August 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pump
- Part time: 13 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRIC FUEL PUMP RUN LIGHT REMAINS ON AFTER ENGINE START. LIGHT EXTINGUISHES WHEN PROP COMES OUT OF FEATHER.
